# SDR SWAA2019070834619

- Difficulty date: June 12, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 E-BEAM CRACKED.  R&R #5 BEAM IAW CCO AND DWG.
